# SDR SCNA20240310114

- Difficulty date: May 18, 2023
- Submitted: March 10, 2024
- Operation: Air carrier
- Aircraft: N833SY
- Make and model: Boeing 737-8
- Aircraft serial: 40244
- Aircraft time: 40,989 hours, 17,195 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 500i
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEFECT WO 73978 NR00067: INITIAL INSPECTION:CORROSION ON FLOOR SUPPORT AT STA 500I FROM LBL 21 TO RBL 21 AT FWD CARGO COMPARTMENT. - - RESOLUTION: FLOOR SUPPORT AT STA 500I FROM LBL 21 TO RBL 21 WAS REPLACED PER B737-800 SRM 51-40-02-0G-0.
